Addiction: Substance Abuse Community
Percocet scared
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Percocet scared

I am so scared...mid 50's ... started with a couple prescribed percs after surgery now several years later up to 100-130mgs a day. I am broke...I am 2 months behind on everything. I am on disablity (recent) but need to go back to work because I cant survive on what I am getting.I have never been addicted to anything..never a drinker. made it through the 70's trying a few things but never nothing big...i.e. a joint every now and then etc. I AM SCARED TO DEATH... I have cried for days knowing I am on the brink of a nervous breakdown and the thought of detoxing alone hoping my lights wont get shut off during the process of detoxing. I have no support system...living a secret...living in shame. I am SCARED people. I have no money to buy anything special to help with detox. I want to start in 3 days..I will be out of pills and never want to look back. I tried tapering when I had my full script...ha ha ha..never worked. Please pray for me and any advise on how long it will take to get over the hump. I am female about 130lbs and again have taken about 10-12 10/325 a day. This is not going to be fun...crying. Love and peace to all
7 Comments Post a Comment
Blank
Avatar_f_tn
How many percs are you down to now?  Are you going to detox at home?
I know what you are going through and the anxiety you feel right now, and the thoughts you are having, the dread of being out of medicine, but lets stick together in our efforts.  Please keep posting..    

I am detoxing right now for the second time in my life at home on something different than you.  But I have experienced the full blown withdrawal and it is not pretty at all.  I have similar issues like you have like not having a support system, the money, etc... I do not have a primary physician so going to the doctor is sort a mute issue for me.    

Let us know how you are doing..  There is nothing fun about this, but we can do this if we help each other out.  I can share what I have experienced with withdrawing, what you can do to feel more comfortable.  
Blank
1326416_tn?1370930601
Don't despair. your not alone. There are places that can help you, even with little or no income. I sent you a message, check your inbox..
Blank
Avatar_f_tn
Dear Callmefaye, I am on my way to an appointment but saw your message and had to post. I understand your fears and want you to know that detox is difficult but it won't kill you. Please read as much as you can here, make some friends, and know that we are here for you. And keep posting!
Blank
Avatar_f_tn
THANK YOU Gia :) I have 18 pills left..so when there gone there gone. Yes..I have to detox at home..no place else to go. I wish I didnt have so much other crap on my plate I.E. late on mortgage, lights & gas on disconnect etc etc but it is what it is. I am just gonna trust the good Lord to get me through. I love God so much...I have lost my way over the past few years. I wish he could come down in person, wrap his arms around me and get me through this...I am on the edge of a break down but I so desire a brighter future with my grandbabies and living life to the fullest.Thank you for your support...hugs
Blank
Avatar_f_tn
Maybe God has sent you to us here?  Is there anyway you start tapering these last pills?  You are going to "start" to feel noticeable and uncomfortable but your body is still get the med even it is in smaller doses.  That is what I did, but  when the withdrawals started and there was no way to go back.  So I hung in there.  There are somethings that I did to help my body prepare for this.

I am going to post you a message in you inbox.
Blank
Avatar_f_tn
Withdrawal is no fun no matter what route you go. Drink lots of fluids, take as many hot baths/showers as you can handle, and keep yourself busy especially when you don't want to. Withdrawal is more mental than anything. Expect to feel like absolute **** for a while. No sleep, no appetite, hot/cold sweats, body jerks, anxiety. But like they've said... nobody ever died from it. You just have to stick it out and tell yourself you NEVER have to go through this again. That what kept me and is still keeping me going. I recently relapsed and am withdrawing as speak. It gets worse before it gets better; but this is an amazing support system. Best of luck. If you have any questions... please feel free to ask. I've been through it all. Hang in there. <3
Blank
Avatar_m_tn
hey im going through a tapering its hard but i have cut at least half of what i was taking and do u know what someone said to me you cant die from w/ds but you can die from drugs so i hope that puts things into perspective.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia